MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP Medline; ENFIT SET TRANSITION CONNECTOR, MEDL

MEDLINE INDUSTRIES, LP Medline; ENFIT SET TRANSITION CONNECTOR, MEDL
Model Number ENFIT1000TC
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 11/26/2022
Type of Reportable Event Serious Injury
Event or Problem Description
According to the facility on (b)(6) 2022 the 'transition connector broke off in the patient's peg tube after a feeding cycle'.
 
Additional Manufacturer Narrative
According to the facility on (b)(6) 2022 the 'transition connector broke off in the patients peg tube after a feeding cycle'.Per the facility the issue was noticed when 'pulling away from the tube, leading the connector to break off in the j-tube'.Per the facility they believe 'some of the purple pieces probably went through the gi tract but did not require further intervention'.The patient is reporting to being doing well.The device was returned for evaluation, however, a definitive root cause could not be determined at this time.No additional information is available at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Brand Name
Medline
Common Device Name
ENFIT SET TRANSITION CONNECTOR, MEDL
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
justin herrmann
three lakes drive
northfield, IL 60093
MDR Report Key16086799
Report Number1417592-2023-00002
Device Sequence Number6733935
Product Code PIO
UDI-Device Identifier10884389196915
UDI-Public10884389196915
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberENFIT1000TC
Device Catalogue NumberENFIT1000TCH
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/23/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2022
Initial Report FDA Received Date01/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown